# SDR HALA2019121600514

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 3,659 hours, 716 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FIRE LOOP A FAULT, REPEAT WRITE-UP // INSPECTED ENG 1 FIRE LOOP, FOUND LOOSE CONNECTOR @ ENG 1 FIRE LOOP A. RETORQED CONNECTOR AS REQUIRED. PERFORMED FDU BITE CHECKED, PER AMM 26-12-00. TEST PASSED NO FAULTS NOTED.
